Die Kollineationen des n-dimensionalen Raumes

St. Cohn-Vossen

Mathematische Annalen (1938)

  • Volume: 115, page 80-86
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cohn-Vossen, St.. "Die Kollineationen des n-dimensionalen Raumes." Mathematische Annalen 115 (1938): 80-86. <http://eudml.org/doc/159951>.

author = {Cohn-Vossen, St.},
journal = {Mathematische Annalen},
keywords = {Analytic geometry, algebraic geometry},
pages = {80-86},
title = {Die Kollineationen des n-dimensionalen Raumes},
url = {http://eudml.org/doc/159951},
volume = {115},
year = {1938},

AU - Cohn-Vossen, St.
TI - Die Kollineationen des n-dimensionalen Raumes
JO - Mathematische Annalen
PY - 1938
VL - 115
SP - 80
EP - 86
KW - Analytic geometry, algebraic geometry
UR - http://eudml.org/doc/159951
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.